# SDR SWAA2022021663541

- Difficulty date: July 25, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 57,911 hours, 27,248 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL VAPOR BARRIER HAS SINGLE CRACK 10.5 INCH LONG. / ACCOMPLISHED INTERIM REPAIR IAW SRM 57-10-10.-2R-2.
